MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 24IN 5-0 D/A C-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 24IN 5-0 D/A C-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8725H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device not returned.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide procedure name and date.Please confirm the total number of sutures from the same lot that presented the alleged issue (breakage).Please clarify if there were any adverse patient consequences due to this event? if yes, please explain in detail.Please explain how was surgery completed.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Events reported in 2210968-2021-06465.
 
Event or Problem Description
It was reported that a patient underwent an unknown cardiac surgery on an unknown date in 2021 and suture was used.During the procedure, the suture broke before tying the knot.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PRLNE BLU 24IN 5-0 D/A C-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12195600
Report Number2210968-2021-06466
Device Sequence Number17049220
Product Code GAW
UDI-Device Identifier10705031019799
UDI-Public10705031019799
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number8725H
Device Catalogue Number8725H
Device Lot NumberQJBEKJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1